# SDR CA060914003

- Difficulty date: August 8, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,880 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Alternator
- Part time: 4,075 hours
- Component: Alternator, Ford
- Component part number: 991059111RX
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: B, A

## Discrepancy

(CAN) ALTERNATOR FAILURE WHILE ON ROUTE TO DESTINATION WAS CAUSED BY AN AMP CONECTOR LOOP END BREAKING OFF AND CAUSING LOSS OF ELECTRICAL POWER AND A SHORT IN THE SYSTEM. (TC NR 20060914003)
